Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Can extended use of meth cause feet to swell?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 567 Questions
Question
Can extended use of meth cause feet to swell? MRI's, circulatory specialist can not find a cause for swelling, which recently occured but has not receded.
Posted Tue, 13 Aug 2013 in General Health
 
 
Answered by Dr. Jay Patel 2 hours later
Hi,

I am dr XXXXXXX and I will try my level best to address your concern.

The question is can you having swelling of your legs when you use methadone for extended amount of time.

The answer to that question is "YES" it one of the known side effect of methadone . following is the list of other known sideeffects caused by methadone.
Thrombus
Hypoventilation
Constipation
Extreme sweating and heat intolerance
Chronic fatigue, sleepiness and exhaustion
Constricted pupils
Nausea
Low blood pressure
Hallucination
Headache
Vomiting
Cardiac arrhythmia[25]
Anorexia
Weight gain
Sudden Death
Gynecomastia
Memory loss
Stomach pains
Dry mouth
Perspiration
Flushing
Itching
Difficulty urinating
Swelling of the hands, arms, feet, and legs
Agitation
Mood changes
Blurred vision
Insomnia
Impotence
Skin rash
Seizures
---------------------------------------------------------------------------------------------

Now about MRI IT will not be able to find a cause of swelling since their is nothing wrong with your blood vessels so far but it will only pick if their may be clot or something.

The swelling you are having is due to methadone side effect.

Hope it clarifies to problems.

ADVICE:- Please try to cut back on meth, as you see a huge list of side effect.

Thanks for the query, feel free to contact me in case of any concern.

Dr. XXXXXXX XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor